# SDR AWXA200700425

- Difficulty date: March 27, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 16,876 hours, 6,264 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Tripped
- Location: Nr 1 Flap Torque
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - EL - CREW REPORTED DURING APPROACH INTO BOS, THE FLAPS DID NOT EXTEND.  CREW DECLARED AN EMERGENCY.  THE PAX DID NOT BRACE.  THE LANDING WAS UNEVENTFUL.  MX FOUND NR 1 TORQUE LIMITER TRIPPED.  MX RESET TORQUE LIMITER PER 27-50-00-991-003.  OPERATIONAL CHECK WAS GOOD.
